# SDR ASAA2016061917079

- Difficulty date: June 19, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 1,330 hours, 422 cycles
- System (JASC): 2437 · DC Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ELECTRIC LIGHT ILLUMINATED AFTER ENGINE START.  ACFT GROUNDED.  P5-13 PANEL FAULTS, SPCU INOPERATIVE, PERFORMED CYCLING OF 2 CB'S, 
REF FIM 24-34, TASK 802, FAULT CLEARS.  NO HISTORY LAST 30 DAYS, ACFT OK FOR CONTINUED SERVICE.
